| Model Number |
ONYXNG30026UX |
| Medical Device Problem Codes |
Material Deformation (2976); Positioning Problem (3009)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An attempt was made to use two onyx frontiers to treat a moderately tortuous, moderately calcified lesion with 85% stenosis in the mid right coronary artery (rca).The devices were inspected with no issues noted.Negative prep was not performed on the devices.The devices were not passed through a previously-deployed stent.Resistance was encountered when advancing the devices.Excessive force was not used during delivery.It was reported that stent dislodgement occurred during delivery to/at the lesion.Initially, the 2.75x22mm stent was attempted to be delivered to the mid to distal rca without pre-dilation.However, it was unable to cross and resistance was felt, so it was taken out of the body.A balloon was used to pre-dilate the lesion with no issues noted.The 2.75x22mm stent was advanced again and delivered to the lesion.However the stent fell off the balloon and became dislodged in the vessel.Different techniques were used to tack the dislodged stent to the vessel wall including using a 3.00x26mm stent without any success. it was reported that the 3.00x26mm stent failed to cross/position the lesion.Following removal of the 3.00x26mm stent it was noticed the a stent strut was kinked and the stent was not used.It was detailed that the patient was transported to another facility where a combination of non-medtronic wires were used to cross and then tacked the dislodged stent to the vessel using a long non-medtronic des.The patient was stable throughout the procedure and had check-up and feels fine.The stent still remains in the patient.The patient is alive with no injury.
Additional Manufacturer Narrative
Additional information: a non-medtronic balloon was used to pre-dilate the lesion with no issues noted.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: annex d codes.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.